MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 27IN 3-0 S/A SH-1; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 27IN 3-0 S/A SH-1; SUTURE, ABSORBABLE, SYNTHETIC
Model Number VCP219H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an laparoscopic myomectomy procedure on (b)(6) 2020; and a suture was used.During the procedure, the suture pulled off the needle when it was about to sew the ovary.Another like device was used to complete the procedure.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 6/19/2020.A manufacturing record evaluation was performed for the finished device batch number mjz178, and no non-conformances were identified.

Brand Name
VCL+ UD 27IN 3-0 S/A SH-1
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10000889
Report Number2210968-2020-03517
Device Sequence Number2968443
Product Code GAM
UDI-Device Identifier10705031051720
UDI-Public10705031051720
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K132580
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2023
Device Model NumberVCP219H
Device Catalogue NumberVCP219H
Device Lot NumberMJZ178
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2020
Supplement Date Received by Manufacturer06/18/2020
Initial Report FDA Received Date04/27/2020
Supplement Report FDA Received Date06/19/2020
Patient Sequence Number1
Patient Age55 YR